MAUDE Adverse Event Report: EXACTECH, INC. INTEGRIP CC, CLUSTER 58MM, G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. INTEGRIP CC, CLUSTER 58MM, G3; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 186-01-58
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/11/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that approximately 15 months after a left total hip replacement procedure, the patient underwent a revision procedure to address loosening and pain.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
1038671-2023-00862 d10:: (b)(6) - 136-40-53 - novation gxl lnr +5 lat 40mm group 3 cups (b)(6) - 170-40-93 - biolox delta femoral head 40mm od, -3.5mm (b)(6) - 101-05-20 - 3.2mm drill bit 20mm 1pk (b)(6) - 190-31-12 - alt ha s clr ext sz 12 (b)(6) - 180-65-20 - alteon 6.5mm screw, 20mm (b)(6) - 180-65-20 - alteon 6.5mm screw, 20mm multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-00862.The most likely underlying cause for the revision reported is prosthesis wear and acetabular loosening and a combination of risk factors specified: such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential).However, this cannot be confirmed from the reported information and the devices were not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
INTEGRIP CC, CLUSTER 58MM, G3
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21230069
Report Number1038671-2025-00386
Device Sequence Number8302116
Product Code JDI
UDI-Device Identifier10885862038807
UDI-Public10885862038807
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102975
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186-01-58
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Initial Report FDA Received Date01/24/2025
Date Device Manufactured09/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale